Alert archive / Georgia / Freeze Warnings in 2006
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 26, 2006, 3:14 AM EST for 76 counties in Georgia. It took effect at Mar 27, 2006, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2006, 3:14 AM EST (08:14 UTC)
- In effect from
- Mar 27, 2006, 1:00 AM EST
- Expired
- Mar 27, 2006, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 76 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 260814 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 AM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-261300- /O.UPG.KFFC.FZ.A.0002.060327T0600Z-060327T1300Z/ /O.NEW.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-060326T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 314 AM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO DRIFT EASTWARD TODAY. THE CENTER OF THIS HIGH WILL BE OVER GEORGIA BY MONDAY MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO NEAR 30 THIS MORNING AND AGAIN MONDAY MORNING ALONG AND NORTH OF A SANDERSVILLE...MACON...THOMASTON ...LA GRANGE LINE...TO 32 OR 33 IN AREAS TO THE SOUTH. WIDESPREAD FROST IS LIKELY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-261300- /O.CON.KFFC.FZ.W.0003.000000T0000Z-060326T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 314 AM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL PLAINS CONTINUED TO DRIFT EASTWARD THIS MORNING. LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED TEMPERATURES TO DROP TO NEAR OR JUST BELOW FREEZING IN MANY AREAS. LOW TEMPERATURES THIS MORNING WILL RANGE FROM NEAR 30 ALONG AND NORTH OF A SANDERSVILLE...MACON...THOMASTON ...LA GRANGE LINE...TO 32 OR 33 IN AREAS TO THE SOUTH. FROST WILL ALSO BE LIKELY IN SHELTERED LOCATIONS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
4 follow-up statements
000 WWUS72 KFFC 261404 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 AM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-262215- /O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 904 AM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO DRIFT EASTWARD TODAY. THE CENTER OF THIS HIGH WILL BE OVER GEORGIA BY MONDAY MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO NEAR 30 MONDAY MORNING ALONG AND NORTH OF A SANDERSVILLE...MACON...THOMASTON...LAGRANGE LINE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS72 KFFC 261914 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-270315- /O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 214 PM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM LAGRANGE...TO WARNER ROBINS...TO SWAINSBORO. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-270315- /O.NEW.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 214 PM EST SUN MAR 26 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM HAMILTON...TO BUTLER...TO VIENNA...TO VIDALIA. A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S TONIGHT. THIS WILL BE SUFFICIENT TO PRODUCE WIDESPREAD FROST ACROSS THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 270145 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EST SUN MAR 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-271300- /O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 845 PM EST SUN MAR 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT SOME SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST CENTRAL GEORGIA...MAY DROP TO AS LOW AS 25. PATCHY FROST CAN ALSO BE EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. A FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST ABOVE FREEZING TONIGHT...BUT OVERALL MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES TONIGHT IN THE 30-32 DEGREE RANGE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-271300- /O.CON.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 845 PM EST SUN MAR 26 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES TONIGHT IN THE 32-34 DEGREE RANGE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 19
000 WWUS72 KFFC 270811 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EST MON MAR 27 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 094>098-271300- /O.CON.KFFC.FZ.W.0004.000000T0000Z-060327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN 311 AM EST MON MAR 27 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS WILL STILL DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT SOME SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST CENTRAL GEORGIA...MAY RANGE FROM 25 TO 30 DEGREES. PATCHY FROST CAN ALSO BE EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. A FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST ABOVE FREEZING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>080-089>093-102>113-271300- /O.CON.KFFC.FR.Y.0004.000000T0000Z-060327T1300Z/ HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR- WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS... CORDELE...VIDALIA 311 AM EST MON MAR 27 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS WILL STILL DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED... PROTECTED LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES IN THE 32-34 DEGREE RANGE. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 25, 8:45 PM EST, 6 hours 29 minutes earlier.
Area forecast discussion, Mar 25, 8:45 PM EST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EST SAT MAR 25 2006 .UPDATE... HAVE DECIDED...BASED ON RUC AND NAM SFC TEMPS...TO GO AHEAD AND EXTEND THE FREEZE WARNING TO THE SOUTHERN BORDER OF THE CWA. BOTH THE RUC AND NAM12 SHOW THE 31F LINE DOWN TO NEAR THE FL BORDER BETWEEN 09Z-13Z. GIVEN THAT MANY OF THESE AREAS WERE AT OR BELOW 32 THIS MORNING...FELT IT BEST TO JUST GO AHEAD AND COVER THE ENTIRE CWA WITH THE FREEZE WARNING. GRANTED...LOCATIONS LIKE CSG...VDI AND OTHER AIRPORT LOCATIONS WILL LIKELY STAY IN THE 33-34 DEGREE RANGE...BUT SHELTERED LOCATIONS WILL DROP BELOW 32. IN THE NORTH...A HARD FREEZE IS LIKELY AT MANY LOCATIONS WITH LOWS DROPPING INTO THE 20S AT SHELTERED LOCATIONS. WOULD NOT BE SURPRISED TO SEE ATL HOLD AT 33 OR SO...BUT THAT IS USUALLY AN ANOMALY ANYWAY. LOWERED MAX TEMPS FOR SUN JUST A COUPLE OF DEGREES BASED ON LATEST MAV/GFS ANALYSIS AS WELL. COLD ADVECTION WILL HOLD THROUGH THE EARLY PART OF SUN AT LEAST. IN ADDITION...WITH THE COLD SFC HIGH PRETTY MUCH CENTERED RIGHT OVER THE AREA MON MORNING...WOULD EXPECT TEMPS NEAR OR BELOW FREEZING AGAIN...ESPECIALLY IN EASTERN AREAS. GUIDANCE SHOWS LOWS ONCE AGAIN IN THE 29-32 DEGREE RANGE BY 09Z-13Z MON MORNING. THUS...HAVE ISSUED A FREEZE WATCH FOR MON MORNING FOR ALL EXCEPT THE EXTREME SOUTH/SOUTHWEST PORTION OF THE CWA. IN THE EXTENDED...LATEST GFS SHOWS A COMPLETE LACK OF INSTABILITY FOR THU...SO HAVE REMOVED THE MENTION OF TSRA FOR THIS PERIOD. ON THE OTHER HAND...INSTABILITY IS INDICATED FOR FRI-SAT...WITH DEWPOINTS CREEPING UP TOWARD 60 IN THE SOUTHERN AREAS...LIS IN THE 0 TO -1 RANGE...AND AT LEAST SOME SEMBLANCE OF A FRONT MOVING INTO THE AREA...HAVE RETAINED TSRA FOR FRI AND ADDED TSRA FOR SAT. && .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) WINTER LIKE PATTERN WILL CONTINUE INTO MONDAY...THEN A MORE SPRING LIKE PATTERN EVOLVES FOR THE REMAINDER OF THE WEEK. UPPER LOW CONTINUES TO DOMINATE THE AREA THROUGH THE SHORT TERM WITH NORTHWEST FLOW ALOFT. COLD ADVECTION WILL CONTINUE OVERNIGHT WITH MOST OF THE AREA WELL BELOW ZERO AT 850MB AND CONTINUING NW-N SFC WINDS AT 5-10KTS. COLD ADVECTION WILL CONTINUE INTO THE EARLY PART OF SUN. BY MON...THE LARGE UPPER LOW SHIFTS EAST AND THE AREA COMES UNDER THE INFLUENCE OF A SHORT WAVE RIDGE. MEANWHILE...A BROAD AREA OF LOW PRESSURE WILL TAKE SHAPE IN THE SOUTHWEST. THE COLD SFC HIGH WHICH HAS DOMINATED THE PAST SEVERAL DAYS WILL FINALLY SHIFT EAST. THIS WILL ALLOW TEMPS TO WARM BACK TO NEAR NORMAL LEVELS BY MON AFTERNOON. .LONG TERM...(TUESDAY THROUGH SATURDAY) A FAST MOVING SHORT WAVE WILL PASS BY TO THE NE OF THE AREA EARLY TUE. A WEAK COLD FRONT WILL ACCOMPANY THIS SYSTEM AND MOVE THROUGH THE AREA AT THE SAME TIME...THEN STALL ACROSS S GA AS UPPER FLOW BECOMES ZONAL AND OLD CANADIAN SFC HIGH MOVES OFF EAST COAST OF FL. VERY LIMITED LOW-LEVEL MOISTURE WILL PREVENT MUCH IN THE WAY OF SHRA ACTIVITY WITH THIS SYSTEM. SLIGHT CHANCE TO LOW POPS FOR THE TUE MORN LOOK GOOD. BEST CHANCE WILL BE IN THE NW EARLY IN THE DAY...WITH JUST ISOLD CHANCE IN THE SE PART OF THE CWA. MOISTURE WILL RETURN QUICKLY ON WED...HOWEVER...AS THE FRONT RETURNS NORTH AS A WARM FRONT. INSTABILITY STILL LACKING AND SFC MOISTURE STILL NOT VERY IMPRESSIVE...SO ONCE AGAIN WOULD EXPECT JUST SOME SHRA ACTIVITY AS THIS SYNOPTIC SITUATION OCCURS. THU LEAVES THE AREA BETWEEN SYSTEMS...BUT IN A WARM ADVECTION PATTERN. DYNAMICS ARE WEAK AND INSTABILITY STILL LACKING. HOWEVER...THE SFC MOISTURE SITUATION IS IMPROVING. WITH SW FLOW ALOFT AND AT THE SFC...ANY WEAK RIPPLES IN THE UPPER FLOW WOULD LIKE PRODUCE SOME SHRA BY THIS TIME. THE PERIOD FROM FRI-SUN APPEARS QUITE UNSETTLED AS A FRONT SLOWLY APPROACHES THE AREA FROM THE NW AND CREEPS THROUGH THE CWA OVER THE WEEKEND. INSTABILITY APPEARS SUFFICIENT FOR TSRA ACTIVITY...BUT SEVERE DOES NOT APPEAR LIKELY AT THIS TIME. EACH RUN OF THE GFS PUSHES THE BEST DYNAMICS AND UPPER SUPPORT WITH THE MIDWEST UPPER LOW FURTHER NORTH AWAY FROM THE CWA. THIS WILL SLOW DOWN THE TIMING AND REDUCE THE THREAT OF HEAVY RAIN AND SEVERE...BUT LEAVE THE AREA WITH A LONGER PERIOD OF UNSETTLED CONDITIONS AND AT LEAST CHANCE POPS AND TSRA. TEMPERATURES WILL BE AT OR ABOVE NORMAL LEVELS DURING MUCH OF THE EXTENDED. && .FIRE WEATHER... FIRE WEATHER WATCH FOR SUN AFTERNOON ACROSS SOUTHERN PORTIONS OF THE CWA. MIN RH VALUES MARGINAL NEAR THE 25 PERCENT LEVEL FOR 5-6 HOURS ACROSS CENTRAL GA...MAINLY SOUTH OF LGC-MCN-AGS LINE. WIND CONDITIONS WILL NOT BE MET. MID SHIFT MAY NEED TO UPDATE THIS TO A RED FLAG WARNING. IT ALSO APPEARS THAT A FIRE WEATHER WATCH WILL BE NEEDED FOR MON AFTERNOON FOR MUCH OF THE CWA AS MUCH OF THE PERIOD FROM 18Z-23Z FEATURES MIN RH VALUES OF 25 PERCENT OR LESS ACROSS THE CWA. && .AVIATION... EXPECT LAYER OF BKN STRATO CU CLOUDS TO DISSIPATE SOME ACROSS TAF SITES BY SUNSET...WITH FEW TO SCT CLOUDS PREVAILING THROUGH MUCH OF THE NIGHT...ESPECIALLY NORTH. MAY SEE SCT TO BKN STRATO CU ACROSS THE AREA AGAIN BY MIDDAY SUNDAY AS A WEAK SHORTWAVE SKIRTS ACROSS THE AREA. VSBY UNRESTRICTED AS LOWER LEVELS REMAIN DRY. BREEZY NORTHWEST WINDS SHOULD BEGIN TO DIMINISH SOME AND LOSE GUSTINESS BY 00Z...BUT EXPECT SPEEDS GENERALLY IN THE 6 TO 10KT RANGE TO PREVAIL THROUGH THE NIGHT. LOOK FOR SPEEDS IN THE 10 TO 15KT RANGE SUNDAY. && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE... DAWSON...DEKALB...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE... WHITFIELD...WILKES...WILKINSON. FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR BALDWIN...BANKS... BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON... MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS... PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS... TREUTLEN...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...WILKES... WILKINSON. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE... DOOLY...EMANUEL...GLASCOCK...HARRIS...HOUSTON...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 19/49
Hazardous weather outlook, Mar 25, 9:59 PM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 959 PM EST SAT MAR 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261200- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 959 PM EST SAT MAR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT FREEZING TEMPERATURES EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE MID MISSISSIPPI VALLEY WILL CONTINUE OVERNIGHT. WITH CLEAR SKIES AND DIMINISHING WINDS...TEMPERATURES WILL FALL TO NEAR THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA BY EARLY SUNDAY MORNING. A FREEZE WARNING HAS BEEN ISSUED FOR MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS FIRE WEATHER CONDITIONS POSSIBLE SUNDAY AFTERNOON ACROSS CENTRAL GEORGIA. FREEZING TEMPERATURES POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE REST OF THE NIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:53 PM EST | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more | 6 hr |
| Mar 26, 2:14 PM EST | Frost Advisory | FFC | Chattahoochee, Crisp, Dodge, Dooly, Harris, Macon and 14 more | 18 hr |
Nearby
Freeze Warnings in Georgia, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.